# SDR UPS01235200

- Difficulty date: February 14, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65263073
- Condition: Corroded
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT AIRSTAIR SUPPORT ANGLE CORROSION UNDER 4TH STEP FROM TOP.  REMOVED AND REPLACED CHORD SUPPORT ANGLE ON AFT AIRSTAIRS.
